Pronađeno: 1-3 / 3 radova

Autori: Grec Berenice

>> Filter: Samo Article i Review

>> Sve godine

Naslov Unconditionally stable numerical scheme for the 2D transport equation (Article)
Autori Grec Berenice Kumozec Davor Penel Yohan 
Info COMPUTERS & MATHEMATICS WITH APPLICATIONS, (2025), vol. 182 br. , str. 275-290
Projekat STSM program of the European COST Action; M2SIR project; [CA18232]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati:
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Energy Method for the Boltzmann Equation of Monatomic Gaseous Mixtures (Article)
Autori Boudin Laurent Grec Berenice Pavic-Colic Milana  Simic Srboljub S  
Info COMMUNICATIONS IN MATHEMATICAL SCIENCES, (2024), vol. 22 br. 1, str. 137-166
Ispravka Web of Science   Elečas   Rang časopisa   Citati: Web of Science  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Diffusion Asymptotics of a Kinetic Model for Gaseous Mixtures (Article)
Autori Boudin Laurent Grec Berenice Pavic Milana  Salvarani Francesco 
Info KINETIC AND RELATED MODELS, (2013), vol. 6 br. 1, str. 137-157
Projekat (M3RS) project [ANR-08-JCJC-013-01]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX